Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 902139, 17 pages
http://dx.doi.org/10.1155/2012/902139
Research Article

Approximation Analysis of Learning Algorithms for Support Vector Regression and Quantile Regression

1Department of Mathematics, Zhejiang Normal University, Zhejiang 321004, China
2School of Mathematics and Statistics, Wuhan University, Wuhan 430072, China
3Department of Mathematics, City University of Hong Kong, Kowloon, Hong Kong

Received 14 July 2011; Accepted 14 November 2011

Academic Editor: Yuesheng Xu

Copyright © 2012 Dao-Hong Xiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dao-Hong Xiang, Ting Hu, and Ding-Xuan Zhou, “Approximation Analysis of Learning Algorithms for Support Vector Regression and Quantile Regression,” Journal of Applied Mathematics, vol. 2012, Article ID 902139, 17 pages, 2012. https://doi.org/10.1155/2012/902139.